Schatten's theorems on functionally defined Schur algebras.

Chaisuriya, Pachara; Ong, Sing-Cheong

International Journal of Mathematics and Mathematical Sciences (2005)

  • Volume: 2005, Issue: 14, page 2175-2193
  • ISSN: 0161-1712

How to cite

top

Chaisuriya, Pachara, and Ong, Sing-Cheong. "Schatten's theorems on functionally defined Schur algebras.." International Journal of Mathematics and Mathematical Sciences 2005.14 (2005): 2175-2193. <http://eudml.org/doc/52515>.

@article{Chaisuriya2005,
author = {Chaisuriya, Pachara, Ong, Sing-Cheong},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Schur product; Banach algebra; infinite matrices; dual space},
language = {eng},
number = {14},
pages = {2175-2193},
publisher = {Hindawi Publishing Corporation, New York},
title = {Schatten's theorems on functionally defined Schur algebras.},
url = {http://eudml.org/doc/52515},
volume = {2005},
year = {2005},
}

TY - JOUR
AU - Chaisuriya, Pachara
AU - Ong, Sing-Cheong
TI - Schatten's theorems on functionally defined Schur algebras.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 14
SP - 2175
EP - 2193
LA - eng
KW - Schur product; Banach algebra; infinite matrices; dual space
UR - http://eudml.org/doc/52515
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.